Posted by Krissy P on March 19, 2003, at 17:12:02
Hi all, after reading a post, I thought this may help some of you-remember, though, this are my experiences:
1995-started first AD(Prozac) and first OCD med (Anafranil) went from 133to185 in less than a year.
1996-started Ativan Only=NO WEIGHT GAIN
1998-started Effexor for the first time, weight gain of about 9 Lbs.
1999-started AP (Seroquel) went from 166-210 in 1 year
2002-went off Effexor-gained 20 Lbs.
2003-went back on Effexor-lost 10 Lbs.
**of course there are other factors like hormones, exercise, and food played a little role in my weight-I say little because I was not eating that much-**EXCEPTION Seroquel-definate appetite increase led to weight gain for me.
I have to say that this took a lot of guts for me to post, not that I want a Brownie button, but because all my life I was thin-always, I have gained a lot of weight and it has taken a huge toll on my self-esteem, I don't like posting my weight on the internet-what woman would? But, I enjoy being honest.
This is just a little, but most, of the effects I have had concerning the issues of weight gain and psych meds, if anyone is interested in more I would be happy to share.
Hope this helped anybody:-)